Nurofen for Children is an off-white viscous suspension with an orange flavour. It contains 100mg of the active ingredient ibuprofen in every 5 ml of medicine. The pack contains a syringe to measure the dose correctly.
Suitable for babies from 3 months and weighing over 5kg.
How to use:
Please read the patient information leaflet carefully before use for dosage instructions by age and weight.
Always read the patient information leaflet carefully before use for dosage instructions. The lowest, effective dose should be used for the shortest duration necessary to relieve symptoms. Infants aged 3 – 5 months: consult your doctor if symptoms worsen or persist. Children 6 months & older and adolescents: consult your doctor if your child does not feel better or if your child feels worse after 3 days. Do not give to babies under 3 months or babies weighing less than 5kg. Do not exceed the stated dose. KEEP OUT OF SIGHT AND REACH OF CHILDREN
The active ingredient is ibuprofen – each 5 ml oral suspensions contains 100 mg ibuprofen. The other ingredients are maltitol syrup, purified water, glycerin, citric acid, sodium citrate, sodium chloride, sodium saccharin, strawberry flavour 500244E, xanthan gum, polysorbate 80, domiphen bromide and propylene glycol.